# SDR QXEA2013050200890

- Difficulty date: May 2, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR FWD MOST LIFT AND LATCH SHAFT BEARING CORRODED. REMOVED FWD OVER CENTER SPRING,AND OVER CENTER SPRING CRANK ASSY, AND LATCH CRANK ASSY IAW AMM 52-32-11-000-801, REV 42, PARA 1 THRU 3, 4K AND 4N.  REMOVED FWD MOST BEARING HSG FROM BAG DOOR.  REMOVED CORRODED BEARING FROM HSG IAW SRM 51-40-15-02-01, 51-42-15-02-01, 51-42-05-02-01, 51-22-40-02-01, REV 12 AND AMM 20-10-01-430-801, REV 42.  OK TO INSTALL BEARING INTO HSG AND HSG ON DOOR.  INSTALLED BEARING INTO HSG AND HSG INTO FWD MOST POSITION ON FWD BAG DOOR IAW SRM 51-40-15-02-01, 51-42-15-02-01, 51-42-05-02-01, 51-22-40-02-01, REV 12 AND AMM 20-10-01-430-801, REV 42.  INSTALLED FWD OVER CENTER SPRING & OVER CENTER SPRING CRANK AND LATCH CRANK ASS IAW AMM 52-32-11-400-801 STEPS 1-4A, 4C AND 5, REV 42.
